# SDR USAA2014071800009

- Difficulty date: July 18, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 40,071 hours, 23,715 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Condition: Sheared
- Location: Evac Slide
- Component: Slide Raft
- Component part number: D30664405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR REQUIRES SLIDE & RAFT REPLACEMENT DUE TO LOWER MOUNT SHEARED.  R & R FWD L1 DOOR SLIDE & RAFT REPLACEMENT IAW JOB CARD 26L00025011.
